# SDR 2008UALA03725

- Difficulty date: July 7, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 47,927 hours, 7,088 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 23417441
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE PRECOOLER LEAKING AIR.  *S/D*  FOUND PRECOOLER LEAKING.  REPLACED LEFT ENGINE PRECOOLER ASSEMBLY IAW MM 36-11-15, LEAK AND RUN CHECK GOOD.  AC OK FOR SERVICE.
